September 7, 2017
Ever since I was dx in 2016 lung cancer I have a rash itch that wont go away. Oncologist and dermatologist don't know what to do? Any suggestions? Thank you.
September 7, 2017
Thanks so much for your question. I am sorry to hear about your rash and itch; are you currently in treatment? Several treatments for lung cancer can cause changes to the skin or create rashes on the skin. More information, and tips for management, are available here that may be helpful: https://lungcancer.net/treatment-side-effects-skin-rashes/ Thinking of you!
Margot, LungCancer.net Team
Jennifer M. Toth Moderator
September 22, 2017
I, too, have had a problem with rashes ever since beginning my treatment in 2014. I'm glad to hear you've discussed it with your healthcare team. Unfortunately, I received the same "I don't know" regarding mine. I am currently on Opdivo which does have a side effect of a rash, however, my rash looks nothing like it should due to Opdivo. I have found that Benadryl Spray works best for me. Of course, check with your healthcare team before beginning any new medication, but I hope this is of help to you. Jennifer, LungCancer.net Team
April 15, 2018
I had a severe itch that was constant and sometimes nearly unbearable when I was going through my first chemotherapy triplet (Taxol, carboplatin, Avastin). It was worst on my hands and the soles of my feet, though it seemed to strike all parts of my body that experienced much friction for any reason. I did not have a rash at all and my medical team had no idea what to do about it. After trying some OTC lotions/creams that had no impact whatsoever, then trying Vitamin B supplements, I was put on Lyrica because I became convinced it was connected to the neuropathy I was experiencing. Even with that, the help I received from it seemed very minimal, at best.
Severe itching is very difficult to endure, for sure. Once my treatment with that triplet ended, so did the itching. I was so very, very thankful for that.